RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 198, Number 5, Pages 1011–1014 (Mi dan36219)  

MATHEMATICS

On linear dynamic programming problems

J. P. Ivanilov, A. I. Propoi


Full text: PDF file (541 kB)

Bibliographic databases:
UDC: 517.949.21+519.35+62-50
Presented: А. А. Дородницын
Received: 10.12.1970

Citation: J. P. Ivanilov, A. I. Propoi, “On linear dynamic programming problems”, Dokl. Akad. Nauk SSSR, 198:5 (1971), 1011–1014

Citation in format AMSBIB
\Bibitem{IvaPro71}
\by J.~P.~Ivanilov, A.~I.~Propoi
\paper On linear dynamic programming problems
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 198
\issue 5
\pages 1011--1014
\mathnet{http://mi.mathnet.ru/dan36219}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0284191}
\zmath{https://zbmath.org/?q=an:0233.90015}


Linking options:
  • http://mi.mathnet.ru/eng/dan36219
  • http://mi.mathnet.ru/eng/dan/v198/i5/p1011

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:38
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021